# SDR P5CA2015121700209

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,320 hours, 18,908 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 801332
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, MINI FLAG 17.  T/S TO FAULT ECU, R & R APU ECU IAW AMM 49-61-05, OPS CHECK OK.  R & R APU OIL SCAVENGE FILTER, LEAK CHECK OK.  R & R APU GENERATOR OIL FILTER DIFFERENTIAL PRESSURE SWITCH, PN: 3876048-3, SN: 99071691539D, OPS CHECK OK.
